# SDR SWAA2013082119392

- Difficulty date: August 12, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 69,782 hours, 65,701 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fastener
- Part number: 65C27356
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE NR 1 ENGINE PYLON PANEL INBD ATTACH SKATE ANGLE FORWARD FASTENER HEAD CRACKED.  R&R FASTENER IAW SRM & DRAWING.
